# SDR AWXA960234

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Part number: 65C340682
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAI - FLT 3828 - DURING ROUTINE SCHEDLED C-12 MAINTENANCE CHECK, FOUND LOWER GATE HINGE CRACKED ON FORWARD GALLEY DOOR.  REMOVED AND REPLACED LOWER GATE HINGE ON R1 GALLEY DOOR PER OHM 52-46-05.  ACFT TT:  34,559 HRS.  ACFT TC:  30,334.  (X)
